# SDR IPXA2022021679064

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 64,783 hours, 17,854 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA** ATB SDR FILED** NO EMERGENCY DEC'D**A/C LANDED W/OUT  INCIDENT** LEVEL 2 "AIR SYS 3 PRES LO" AIR TURN BACK DUE TO ICING COND AT DEST.R&R HIGH STAGE MANIFOLD PRESSURE SENSOR PER AMM 36-12-04-000-801, OPS CHECK, SYSTEM CHECK NORMAL, FOB BEFORE ENG. RUN 39,800 FOB AFTER ENG RUN 39,000 IPC 36-11-20-04
